Cited by 3
Some Properties and Applications of Fuzzy Quasi-Pseudo-Metric Spaces

Fuzzy quasi-b-metric spaces
Sorin Nădăban
Journal:  Annals of West University of Timisoara - Mathematics and Computer Science Volume 58, Issue 2 (2022), p. 38
Some Characterizations of Complete Hausdorff KM-Fuzzy Quasi-Metric Spaces
Salvador Romaguera
Journal:  Mathematics Volume 11, Issue 2 (2023), p. 381
The Relationships Between KM-fuzzy Quasi-metric Spaces and the Associated Posets of Formal Balls
You Gao, Xiangnan Zhou
Journal:  Electronic Notes in Theoretical Computer Science Volume 333 (2017), p. 17